# SDR FDEA202202160305

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313T338069
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON, AFT FAIRING ASSY, NAC STA 377 FRAME, OUTBD ATTACH CLIP IS CRACKED  REMOVED & REPLACED CLIP IAW BAC DWG 313T1380, SHEET 3, REVISION C
